# SDR SWAA2023102001115

- Difficulty date: September 16, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 344 TO BS 360 AND LBL 11 FWD GALLEY AND LAV 2023-584557<[01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED ON FLOOR STRUCTURE BETWEEN BS 344 TO BS 360 AND LBL 11 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 141A5400 SHEET: 46 REV.: A SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED ON FLOOR STRUCTURE BETWEEN BS 344 TO BS 360 AND LBL 11 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 141A5400 SHEET: 46 REV.: A RII  SEE INDIVIDUAL SIGN-OFF BELOW
